Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 122, Number 4

All articles in this issue are freely accessible.

Idempotents in matrix rings
Christopher Barnett and Victor Camillo.
Proc. Amer. Math. Soc. 122 (1994), 965-969
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1246513
On the Jacobian of the Klein curve
Despina T. Prapavessi.
Proc. Amer. Math. Soc. 122 (1994), 971-978
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1212286
One-sided ideals and derivations of prime rings
Matej Brešar.
Proc. Amer. Math. Soc. 122 (1994), 979-983
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1205483
The existence of flat covers
Richard Belshoff, Edgar E. Enochs and Jin Zhong Xu.
Proc. Amer. Math. Soc. 122 (1994), 985-991
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1209416
On Minakshisundaram-Pleijel zeta functions of spheres
E. Carletti and G. Monti Bragadin.
Proc. Amer. Math. Soc. 122 (1994), 993-1001
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1249872
The existence of bounded infinite $D$Tr-orbits
Shi Ping Liu and Rainer Schulz.
Proc. Amer. Math. Soc. 122 (1994), 1003-1005
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1223516
Some more Mathieu group coverings in characteristic two
Shreeram S. Abhyankar and Ikkwon Yie.
Proc. Amer. Math. Soc. 122 (1994), 1007-1014
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1239794
Detecting negative curvature in groups via local conditions
Paul Shawcroft.
Proc. Amer. Math. Soc. 122 (1994), 1015-1023
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1249891
On the hyperbolicity and the Schottky property of complex spaces
Do Duc Thai.
Proc. Amer. Math. Soc. 122 (1994), 1025-1027
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1232145
A converse of the volume-mean-value property for invariantly harmonic functions
Joaquim Bruna and Jacqueline Detraz.
Proc. Amer. Math. Soc. 122 (1994), 1029-1034
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1209418
$L^{p}$-boundedness of the Hilbert transform and maximal function associated to flat plane curves
S. Ziesler.
Proc. Amer. Math. Soc. 122 (1994), 1035-1043
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1213872
Support theorems for Radon transforms on higher rank symmetric spaces
Fulton Gonzalez and Eric Todd Quinto.
Proc. Amer. Math. Soc. 122 (1994), 1045-1052
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1205492
Sums and products of cyclic operators
Pei Yuan Wu.
Proc. Amer. Math. Soc. 122 (1994), 1053-1063
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1203995
Spatiality of isomorphisms between certain reflexive algebras
M. S. Lambrou and W. E. Longstaff.
Proc. Amer. Math. Soc. 122 (1994), 1065-1073
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1216818
Mean value inequalities
F. H. Clarke and Yu. S. Ledyaev.
Proc. Amer. Math. Soc. 122 (1994), 1075-1083
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1212282
The Hankel transformation on $M’_{𝜇}$ and its representation
E. L. Koh and C. K. Li.
Proc. Amer. Math. Soc. 122 (1994), 1085-1094
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1207539
Locally uniformly continuous functions
Alexander J. Izzo.
Proc. Amer. Math. Soc. 122 (1994), 1095-1100
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1216816
On the modular equations of degree $3$
Li-Chien Shen.
Proc. Amer. Math. Soc. 122 (1994), 1101-1114
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1212287
A construction related to the cosine problem
Mihail N. Kolountzakis.
Proc. Amer. Math. Soc. 122 (1994), 1115-1119
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1243831
Ideals of operators strictly singular on subspaces
Michael J. Meyer.
Proc. Amer. Math. Soc. 122 (1994), 1121-1123
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1219729
On the $K$-groups of certain $C^{*}$-algebras used in $E$-theory
Gabriel Nagy.
Proc. Amer. Math. Soc. 122 (1994), 1125-1131
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1209099
Crossed products by semigroups of endomorphisms and the Toeplitz algebras of ordered groups
Sriwulan Adji, Marcelo Laca, May Nilsen and Iain Raeburn.
Proc. Amer. Math. Soc. 122 (1994), 1133-1141
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1215024
On uniqueness sets for areally mean $p$-valent functions
Enrique Villamor.
Proc. Amer. Math. Soc. 122 (1994), 1143-1151
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1211592
Surfaces minimizing area plus length of singular curves
Frank Morgan.
Proc. Amer. Math. Soc. 122 (1994), 1153-1161
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1231039
Some estimates of Kobayashi metric in the normal direction
Siqi Fu.
Proc. Amer. Math. Soc. 122 (1994), 1163-1169
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1231034
A note on endomorphisms of irrational rotation $C^{*}$-algebras
Kazunori Kodaka.
Proc. Amer. Math. Soc. 122 (1994), 1171-1172
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1211581
Pathwise connectivity of the spatial numerical range
Tofik Y. Kuliyev.
Proc. Amer. Math. Soc. 122 (1994), 1173-1174
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1211582
Fixed point theorem for nonexpansive semigroup on Banach space
Wataru Takahashi and Doo Hoan Jeong.
Proc. Amer. Math. Soc. 122 (1994), 1175-1179
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1223268
Hardy inequalities and imbeddings in domains generalizing $C^{0,𝜆}$ domains
Andreas Wannebo.
Proc. Amer. Math. Soc. 122 (1994), 1181-1190
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1211593
An operator bound related to Feynman-Kac formulae
Brian Jefferies.
Proc. Amer. Math. Soc. 122 (1994), 1191-1202
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1212283
Hecke algebra on homogeneous trees and relations with Toeplitz and Hankel operators
Janusz Wysoczański.
Proc. Amer. Math. Soc. 122 (1994), 1203-1210
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1213871
Surfaces of constant mean curvature $1$ in $H^{3}$ and algebraic curves on a quadric
A. J. Small.
Proc. Amer. Math. Soc. 122 (1994), 1211-1220
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1209429
A note on discriminantal arrangements
Michael Falk.
Proc. Amer. Math. Soc. 122 (1994), 1221-1227
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1209098
Ricci tensors of real hypersurfaces in a complex projective space
Sadahiro Maeda.
Proc. Amer. Math. Soc. 122 (1994), 1229-1235
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1209425
Permutations and presentations
Peter Cholak and Rod Downey.
Proc. Amer. Math. Soc. 122 (1994), 1237-1249
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1209095
Bootstrap sample size in nonregular cases
Jun Shao.
Proc. Amer. Math. Soc. 122 (1994), 1251-1262
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1227529
Bias and variance reduction in estimation of model dimension
Wei-Yin Loh and Xiaodong Zheng.
Proc. Amer. Math. Soc. 122 (1994), 1263-1272
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1211583
Wandering domains for infinitely renormalizable diffeomorphisms of the disk
Christian Bonatti, Jean-Marc Gambaudo, Jean-Marie Lion and Charles Tresser.
Proc. Amer. Math. Soc. 122 (1994), 1273-1278
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1223264
Profinite groups with restricted centralizers
Aner Shalev.
Proc. Amer. Math. Soc. 122 (1994), 1279-1284
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1239805
Two-generator cable knots are tunnel one
Steven A. Bleiler.
Proc. Amer. Math. Soc. 122 (1994), 1285-1287
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1242075
All autohomeomorphisms of connected Menger manifolds are stable
Katsuro Sakai.
Proc. Amer. Math. Soc. 122 (1994), 1289-1291
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1273522
American Mathematical Society